BibTeX record journals/tit/GodsilR08

download as .bib file

@article{DBLP:journals/tit/GodsilR08,
  author    = {Chris D. Godsil and
               Aidan Roy},
  title     = {Two Characterizations of Crooked Functions},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {54},
  number    = {2},
  pages     = {864--866},
  year      = {2008},
  url       = {https://doi.org/10.1109/TIT.2007.913505},
  doi       = {10.1109/TIT.2007.913505},
  timestamp = {Sat, 19 Oct 2019 19:18:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/GodsilR08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics